# SDR FDEA200904171328

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236384
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, SEAT TRACK HAS CORROSION AT OUTER FLANGE, LBL 45 STA 640-680.  FABRICATED NEW SEAT TRACK SECTION FROM BAC1520-792 PO NR 9006020 APPROX LENGTH 18 FT IAW SRM 53-10-5 FIG 1 AND 53-10-5.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2.  INSTALLED NEW SEAT TRACK USING EXISTING GOOD CONDITION SPLICES IAW SRM 53-10-5 FIG 1, 51-30-2 AND FX 727 PF SRM 53-10-5.
